# SDR DALA1229940675

- Difficulty date: April 16, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 65,309 hours, 30,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 996 Rbl 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CREASEBEAM AT FS 996-1020 RBL 70.5, BLENDED CORROSION, FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED NEW CREASEBEAM WEB AND INSTALLED IAW B757 SRM 51-40-02 DURING HMV AT ST AEROSPACE SAN ANTONIO.
